# SDR 99ZZZX3321

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N288QS
- Make and model: Cessna S550
- Aircraft serial: S5500088
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17400630
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE PASSENGER OXYGEN MASKS, A TEAR WAS FOUND AROUND THE COLLAR OF THE BAG WHERE THE OXYGEN FEED TUE ENTERS IT.
